# SDR SWAA2023072670840

- Difficulty date: June 22, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; WINGLET SPLIT SCIMITAR UPPER END HAS POSSIBLE CRACK 8' BELOW UPPER CAP. (MARKED)<[01] REMOVED DAMAGED STRAKLET FROM A/C INVENTORY AND REPLACED WITH NEW SERVICEABLE STRAKLET. STRAKLET TO BE INSTALLED ON MT#      757-31-01 (INSP - INTERNAL - LEFT WINGLET -700 AND -800 WITH BLENDED WINGLET AND SPLIT SCIMITAR) [TTG8Q00D2KT4];[02] VERIFIED C/A #1.
